# SDR UIA9213

- Difficulty date: December 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N15221
- Make and model: Dhav DHC8301
- Aircraft serial: 325
- Aircraft time: 16,523 hours, 32,988 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Part number: AN81510D
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED AFTER LANDING.  CHECK FOUND PRESSURE MANIFOLD UNION NR 10 (B) NUT BROKEN.  REPLACED A PRESSURE MANIFOLD UNION NR 10 AND GROUND ENG RUNUP CHK NML. NO HYD LEAK .
